# SDR MALA954543

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- Engine: Garrtt TPE331*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Seal
- Part number: 31070511
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE INSPECTION IN MSP, MAINTENANCE NOTED THAT THE RIGHT ENGINE COMPRESSOR SEAL WAS DETERIORATED.  REPAIRS WERE COMPLETED BY REPLACING THE SEAL, P/N 3107051-1, IAW GARRETT ENGINE MAINTENANCE MANUAL REFERENCES 72-00-00, 72-10-01, 72-10-06, 71-10-09, THROUGH 72-10-13.  (M)
